Keppra and vitamin b6

Common Questions and Answers about Keppra and vitamin b6

keppra

I read something on rxlist about moodswings and irritibility related to Keppra. It's believed that Keppra makes your brain "dump" Vitamin B6 at times which lowers dopamine or seratonin levels and makes you feel horrible. Does your daughter take vitamins? I'd try some Vitamin B6 if her multivitamin doesn't contain it. I started taking Trader Joe's High Potency vitamins and feel much, much better since starting. Good luck.
Keppra can make people do things and act out,some of the other drugs they us for seizures can do the same thing. I give my sonChildren Multivitamin Omega 3-6-9 and Vitamin B6 every day ,they are good for the brain and don't have all the very bad side effect that the add and adhd have.And have helped my son better with his School work and he also gets home school by two teachers who take turns coming to our home for 2 hours every day after they get done with School.
Rining in ears, dry mouth, depression, and many other not good side effects. Did you notice and change in time (that you took keppra) with the side effects. Did it get better or worse? They want to add lamitcal to the keppra and I am thinking I should just ride the keppra out and see if I can get use to the sides I am experiencing now. Anybody with any thoughts would be greatly appreciated!
Hello All: I've been on Keppra (1500 mg daily) for about a month now. The irritability was immediately noticeable, but is diminishing with time. I have to think twice before speaking and often decide not to comment immediately to others comments, especially if they are being critical or sarcastic.
Hi, Have you had a repeat test for B6 level done? Elevated B6 levels are usually associated with excess intake of the vitamin supplements for a long period of time.They may cause numbness in the extremities and loss of balance.If this is correct, an underlying interaction must be happening here since patsy10 has also noted increased B6 level accompanyng her meningoma. I hope I can help you more with this.
after about a year the b6 injections were stopped as my b6 levels where back to normal the vitamin injections had no effect on the muscle pain and pins and needles/numbnes in my hands and forearms . i have had many tests over the years to check my nervous system is ok and everything comes back fine over the last 4 years i had had a few muscle injures in my arms and wrists which i think are connected to me taking kepra .then 2 months ago i injured my middle finger on my left hand.
You could take vitamin B6 supplement to ease off the psychiatric symptoms. The acid reflux, coughing attacks and seizures occurring at the same time is highly dangerous, as your friend can aspirate pulmonary contents leading to a fatal complication with full stomach and semiconscious state called as pulmonary aspiration. Consult your neurologist for these and a change of drug if keppra is causing this. Take care.
aggresion is a side effect of keppra, doctors sometime call it the "keppra rage". i didn't have the aggression, but i had the learning problems. bad memory and lack of concentration was the worst of it. it was so bad because i'm at varsity and you're basically just a number so they don't really care.
I can say that these spell activities were worse as a child, around age 12 or so, during my pregnancy at 18, and during birth control pill changes, high stress, lack of sleep, and of course, recently. I have been on 1500 mg of Keppra in the a.m. and p.m. and now have just been prescribed Zonagran with a referall to a university hospital for further testing. I have also had testing EEGs, MRI, CAT scans etc that were negative as far as I know.
Magnesium and B6 vitamin. I guess the SSRI depletes your body of magnesium and B6, that might have been the cause all along. It really does the trick. I have no more diarrhea and I can eat everything. My bloating is also gone I lost 9 pounds in two weeks, all water.
5 ML 2X'S/day, Keppra 1.7 ML 2X'S/day, and vitamin B6 5ML one time a day} we also have home oxygen as she does not breath during these seizures. i recently had to give her the emergency medication DIASTAT and she still seized twice after that. very recently she had a total of 16 seizures in not even a 24 hr. period and was near death as the EMTS arrived. is there anything out there i am not trying? what is causeing this ? if there is abnormalities why can't they see them on an MRI?
Vitamin B6 and magnesium lower before and during a period (which relates to PMS symptoms). Do not take magnesium supplements if you have any kidney problems. Magnesium and epilepsy: "Wayne was only four years old, but he had been suffering epileptic seizures for 3 1/2 years. Though the seizures were particularly severe during stress periods, he was never completely free of them. Anticonvulsant drugs were used, but none was successful.
I now give my son vitamin b6 and omega 3-6-9 and this has helped him stay calm and learn better.You may want to try this with your son.I would tell the doctors before you try them ,the doctors should be ok with them.
And like some one else said try giving him Vitamin's like Vitamin B6 and Vitamin B12 and a MultiVitamin and Omega 3-6-9 these are very good for the brain.I give these to my son who is 11 and it has helped him some,it took about a month to noitce. His noroligest should be checking his blood levels for his medicines that he is taken to make sure the levels are where they should be .My son gets his levels checked every 3 to 4 months to make sure they are where they should be.
I never experienced suicidal ideations from Lamictal and I found it to be quite helpful. I did experience psychosis from Trileptal and Tegretol and suicidal ideations from Keppra but they are lesser used mood stabilizers and for a reason. This can be a difficulty because if you feel suicidal you know what to do which is to speak to your psychiatrist and you know it comes from you. But when it is medication induced its harder to tell and after a while it creeps up on you.
D I just love you guys! Such honesty and kindness and willingness to help. It's such a blessing! I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
It can be a bumpy ride!
This is the first post that I've ever found on unexplained chills. I have suffered from getting these chills for the last 15 years. In the past, I have experienced these chills only during the day and noticed that I was susceptible to getting these chills when I was exposed to colder weather, windy conditions, temperature changes (i.e. air conditioned building to very hot weather outside, or if I did not promptly dry my hair after washing it.
I did experience weight loss but not loss so far, but I do take daily vitamin and extra supplements plus making sure I drink Ensure and a V-8 everyday to keep myself health. I didn’t need to lose any weight. I also cut all alcohol out with the exception of the occasional glass of wine with we are out to dinner with friends…. (Mostly so I don’t look like a party pooper) and anything carbonated taste awful.
MedHelp Health Answers